Discontinuous Galerkin method for coupling hydrostatic free surface flows to saturated subsurface systems

Journal article
(Original article)


Publication Details

Author(s): Reuter B, Rupp A, Aizinger V, Knabner P
Journal: Computers & Mathematics With Applications
Publisher: Elsevier Ltd
Publication year: 2019
Volume: 77
Journal issue: 9
Pages range: 2291-2309
ISSN: 0898-1221


FAU Authors / FAU Editors

Aizinger, Vadym, Ph.D.
Lehrstuhl für Angewandte Mathematik
Knabner, Peter Prof. Dr.
Lehrstuhl für Angewandte Mathematik
Reuter, Balthasar
Lehrstuhl für Angewandte Mathematik
Rupp, Andreas
Lehrstuhl für Angewandte Mathematik


How to cite

APA:
Reuter, B., Rupp, A., Aizinger, V., & Knabner, P. (2019). Discontinuous Galerkin method for coupling hydrostatic free surface flows to saturated subsurface systems. Computers & Mathematics With Applications, 77(9), 2291-2309. https://dx.doi.org/10.1016/j.camwa.2018.12.020

MLA:
Reuter, Balthasar, et al. "Discontinuous Galerkin method for coupling hydrostatic free surface flows to saturated subsurface systems." Computers & Mathematics With Applications 77.9 (2019): 2291-2309.

BibTeX: 

Last updated on 2019-29-03 at 22:53